On some properties of equilibrium distributions of order n
No abstract is available for this item.
Volume (Year): 18 (2009)
Issue (Month): 4 (November)
|Contact details of provider:|| Web page: http://link.springer.de/link/service/journals/10260/index.htm|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Unnikrishnan Nair, N. & Hitha, N., 1989. "Characterization of discrete models by distribution based on their partial sums," Statistics & Probability Letters, Elsevier, vol. 8(4), pages 335-337, September.
- Bovas Abraham & N. Nair, 2001. "On characterizing mixtures of some life distributions," Statistical Papers, Springer, vol. 42(3), pages 387-393, July.
When requesting a correction, please mention this item's handle: RePEc:spr:stmapp:v:18:y:2009:i:4:p:453-464. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.